Posted by fachad on August 18, 2002, at 17:38:11
In reply to Re: Weight Gain from TOPROL-XL ? » fachad, posted by LLL on August 18, 2002, at 17:27:10
> Pleeeeease do not avoid this drug just because of our experience. Like I said, my husband has not experienced any of the fatigue or depression like I did. And like you said a few extra pounds to take a drug which is highly recommended for him to prevent a second heart attack is nothing.
Well, my situation is a little different. I have not had a heart attack, nor any significant documentable heart problems.
I have subjective symptoms of my heart pounding, or beating fast and sometimes chest pain, but my BP is normal/high 135/75 and a 24 hr. halter monitor showed only a somewhat elevated pulse (the dr. did not quantify).
So I think the dr. is just offering me drugs to ease my symptoms because that's what docs do these days.
> ...Looking back now I'd give anything to be back at that point where I was fatigued and concerned with putting on a few pounds. I was doing far better then than my current highly anxious, sleepless, more agoraphobic and thinner self!
You did mention in your first post that you are considering adding a low dose Toprol to your current mix...it seems like if it really helped it would be worth it.
P.S. Did the Toprol cause either one of you to have insomnia or disturbed sleep?